# SDR CA190603005

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Damaged
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTING, #2 NACELLE HAD OBSERVE SIGN OF OVERHEAT. EXHAUST SEAL DAMAGE OBSERVED, BUT UNABLE TO DETERMINE IF THE HEAT DAMAGE IS DUE TO THE EXHAUST SEAL OR RELATED TO EARLIER EVENT.  REPAIR DRAWING PROVIDED TO THE EXHAUST SEAL AND FOR THE HEAT DAMAGE. (TC# 20190603005)
